# SDR NSVA20120316477

- Difficulty date: March 16, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 8,253 hours, 8,000 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING THE AIRCRAFT DEPRESSURIZED AROUND 10,000FT.  NO EMERGENCY DECLARED, NORMAL LANDING WAS MADE.  MX FOUND DAMAGE TO CARGO DOOR.  MX REMOVED AND REPLACED DOOR SEAL (PN:LA502213) OP'S CHECK GOOD.
